# SDR QXEA2012090100973

- Difficulty date: September 1, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 3,848 hours, 4,025 cycles
- Engine: Pwc PW150A
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Unknown
- Condition: Malfunctioned
- Location: Arcdu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH ARCDU'S EXPERIENCED INTERMITTENT TRASMISSION FAILURE.  CREW COULD HEAR ATC, ATC COULD NOT HEAR CREW, ATC REPORTED UNABLE TO READ CREW RADIO TX, UTILIZING BOTH ARCDU'S & COMM NR 1.  INSPECTED NR 1 COMM ANT  AND WEATHER SEAL. NO CRACKS OR DAMAGE TO ANT OR SEAL.  REMOVED COAX CONNECTOR FROM NR 1 ANT. AND CLEANED. INSTALLED COAX CONNECTOR TO NR 1 ANT.  OPS CHECK GOOD ON VHF COMM SYSTEM IAW AMM TASK 23-11-00-710-801.  RETURNED TO SERVICE.
